Alert archive / California / Wind Advisories in 2014
Wind Advisory 64, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 26, 2014, 3:55 AM PDT. It took effect at Sep 26, 2014, 5:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2014, 3:55 AM PDT (10:55 UTC)
- In effect from
- Sep 26, 2014, 5:00 PM PDT
- Expired
- Sep 27, 2014, 3:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
158 WWUS76 KLOX 261055 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 355 AM PDT FRI SEP 26 2014 ...SUNDOWNER WINDS EXPECTED ACROSS PORTIONS OF SANTA BARBARA COUNTY LATE THIS AFTERNOON THROUGH TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP ACROSS THE SANTA YNEZ MOUNTAIN RANGE AND WIND PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST LATE THIS AFTERNOON THROUGH TONIGHT. CAZ039-052-261900- /O.NEW.KLOX.WI.Y.0064.140927T0000Z-140927T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 355 AM PDT FRI SEP 26 2014 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING AFFECTING AREAS WEST OF GOLETA TO GAVIOTA. WINDS WILL THEN SHIFT TO A MORE NORTH TO NORTHEAST DIRECTION...AFFECTING THE HILLS AROUND AND ABOVE MONTECITO LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && KAPLAN/RAT $$
3 follow-up statements
015 WWUS76 KLOX 261837 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1137 AM PDT FRI SEP 26 2014 ...SUNDOWNER WINDS EXPECTED ACROSS PORTIONS OF SANTA BARBARA COUNTY LATE THIS AFTERNOON THROUGH TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP ACROSS THE SANTA YNEZ MOUNTAIN RANGE AND WIND PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST LATE THIS AFTERNOON THROUGH TONIGHT. CAZ039-052-270300- /O.CON.KLOX.WI.Y.0064.140927T0000Z-140927T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1137 AM PDT FRI SEP 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING AFFECTING AREAS WEST OF GOLETA TO GAVIOTA. WINDS WILL THEN SHIFT TO A MORE NORTH TO NORTHEAST DIRECTION... AFFECTING THE HILLS AROUND AND ABOVE MONTECITO LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW
341 WWUS76 KLOX 270235 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 735 PM PDT FRI SEP 26 2014 ...GUSTY NORTHWEST TO NORTH WINDS ACROSS THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST TONIGHT... .GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE TONIGHT ACROSS THE SANTA YNEZ MOUNTAIN RANGE AND WIND PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST. CAZ039-052-271000- /O.CON.KLOX.WI.Y.0064.000000T0000Z-140927T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 735 PM PDT FRI SEP 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL CONTINUE TONIGHT. THE STRONGEST WINDS WILL IMPACT THE SANTA YNEZ MOUNTAINS...AND ADJACENT PASSES AND CANYONS OF THE SOUTH COAST. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND NEAR MONTECITO HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ GOMBERG/WOFFORD
361 WWUS76 KLOX 271001 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 301 AM PDT SAT SEP 27 2014 ...GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON... ...GUSTY SUNDOWNER WINDS LATE THIS AFTERNOON AND EVENING... .GUSTY WESTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE VALLEY THIS AFTERNOON...AND CONTINUE THROUGH THIS EVENING. WIND GUSTS TO 45 MPH CAN BE EXPECTED...WITH LOCAL GUSTS AROUND 50 MPH IN THE FOOTHILLS. ACROSS SOUTHERN SANTA BARBARA COUNTY...THE GUSTY NORTHERLY WINDS HAVE DIMINISHED EARLY THIS MORNING. HOWEVER...THE NORTHERLY WINDS ARE EXPECTED TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING REACHING ADVISORY THRESHOLDS (GUSTS 35 TO 45 MPH). CAZ039-052-271915- /O.EXP.KLOX.WI.Y.0064.000000T0000Z-140927T1000Z/ /O.NEW.KLOX.WI.Y.0065.140928T0000Z-140928T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 301 AM PDT SAT SEP 27 2014 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...PEAK IN STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND NEAR MONTECITO HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-271915- /O.NEW.KLOX.WI.Y.0065.140927T2200Z-140928T0600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 301 AM PDT SAT SEP 27 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS AROUND 50 MPH IN THE FOOTHILLS. * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING...BEFORE DIMINISHING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 26, 2:55 AM PDT, 1 hour earlier.
Area forecast discussion, Sep 26, 2:55 AM PDT, 1 hour before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 AM PDT FRI SEP 26 2014 .SYNOPSIS... A COOLING TREND AND AN INCREASE IN NIGHT THROUGH MORNING LOW CLOUDS AND FOG WILL CONTINUE INTO THE WEEKEND AS LOW PRESSURE APPROACHES FROM THE NORTHWEST. PATCHY TO AREAS OF DRIZZLE WILL BE POSSIBLE OVER THE WEEKEND. WARMING IS EXPECTED EARLY NEXT WEEK AS THE LOW PRESSURE SYSTEM MOVES EAST...WITH WEAK OFFSHORE FLOW POSSIBLE AROUND MID WEEK. && .SHORT TERM (TODAY-SUN)...LATEST SATELLITE IMAGERY INDICATED MOSTLY CLEAR SKIES SOUTH OF POINT CONCEPTION THIS MORNING...WHILE PLENTY OF STRATOCUMULUS HAVE BANKED UP AGAINST EAST AND NORTH FACING SLOPES OF SLO...SBA AND VENTURA COUNTY MOUNTAINS. IN FACT...THIS CLOUD DECK WAS SO DEEP THE NORTHERLY FLOW HAS PUSHED MOST OF THIS CLOUD DECK INTO PORTIONS OF THE CENTRAL COAST THIS MORNING. NOT SEEING MUCH IN THE WAY OF LOW CLOUDS. COASTAL WATERS AND COASTAL AREAS WERE CLEAR AS WELL DUE TO THE WEAK COLD FRONT THAT PUSHED THROUGH THE REGION AND MIXED OUT THE MARINE LAYER CLOUDS EARLIER YESTERDAY AFTERNOON AND EVENING. A DEEP ELONGATED UPPER TROUGH JUST OFF THE CALIFORNIA COAST WILL CONTINUE TO DIG FARTHER SOUTH THIS AFTERNOON AS IT BECOMES CUTOFF OVER SAN FRANCISCO. BEST INSTABILITY WILL REMAIN WELL NORTH OF THE FORECAST AREA TODAY. A STRONG VORT LOBE ASSOCIATED WITH THE UPPER LOW WILL SWING INTO THE FORECAST AREA LATE THIS EVENING INTO SATURDAY MORNING. IF THERE WAS ANY AVAILABLE MOISTURE TO WORK WITH...SOME SHOWERS WOULD BE POSSIBLE. HOWEVER...A MOIST STABLE DEEP MARINE LAYER SHOULD DEVELOP THIS EVENING PUSHING WELL INTO LA COUNTY AND ACROSS THE SAN GABRIEL MOUNTAIN RANGE. THERE SHOULD BE ENOUGH LIFT ASSOCIATED WITH THIS VORT MAX TO HELP SQUEEZE SOME OF THE MOISTURE OUT AND CAUSE AREAS OF DRIZZLE TO DEVELOP...ESPECIALLY IN THE VALLEYS AND FOOTHILLS WHERE BEST OROGRAPHIC LIFT WILL BE. AS OF NOW IT LOOKS LIKE LA COUNTY WILL HAVE THE BEST SHOT FOR MEASURABLE DRIZZLE AS THE BEST CYCLONIC FLOW WILL BE OVER EASTERN LA COUNTY LATE TONIGHT INTO SAT MORNING. THERE WILL BE LOW CLOUDS FILLING INTO VENTURA COUNTY AS WELL TONIGHT AND PATCHY DRIZZLE CANT BE RULED OUT. A RELATIVELY STRONG SURFACE GRADIENT BETWEEN SANTA MARIA AND SANTA BARBARA WILL SET UP ONCE AGAIN THIS AFTERNOON BRINGING ANOTHER ROUND OF SUNDOWNER WINDS TO THE SANTA YNEZ RANGE AND ADJACENT WIND PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. A WIND ADVISORY HAS BEEN ISSUED VALID LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THIS MIGHT OCCUR ONCE AGAIN SATURDAY AFTERNOON AND EVENING. LOW CLOUDS WILL HAVE A TOUGH TIME PUSHING NORTH FROM VENTURA COUNTY INTO SBA COUNTY DUE TO THIS NORTHERLY GRADIENT. THERE WILL BE GUSTY NORTHWEST WINDS FOR THE CENTRAL COAST THIS AFTERNOON...WITH LOCAL GUSTS TO 35 MPH LIKELY THROUGH THIS EVENING. SOUTHWEST WINDS WILL INCREASE ACROSS THE ANTELOPE VALLEY LATER THIS AFTERNOON AND EVENING WHERE WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL BE LIKELY...STRONGEST GUSTS WILL OCCUR NEAR LAKE PALMDALE. AS FAR AS TEMPERATURES GO...THERE WILL CONTINUE TO BE A COOLING TREND ACROSS THE FORECAST AREA TODAY. THIS MAINLY DUE TO TO THE CLOSER PROXIMITY OF THE UPPER TROUGH AND INCREASING ONSHORE FLOW FOR VENTURA AND LA COUNTIES TODAY. WARMEST INTERIOR LOCATIONS WILL BE IN THE MID 80S...WITH BEST COOLING ALONG THE COAST TODAY. BY SATURDAY...THE CUTOFF LOW WILL BE OVER CENTRAL CALIFORNIA WITH THE FORECAST AREA UNDER BROAD NW FLOW. EXPECT THE DEEP MARINE LAYER TO LINGER ACROSS LA COUNTY WITH SOME PATCHY DRIZZLE STILL OCCURRING IN THE FOOTHILLS ABOVE SAN GABRIEL. SATURDAY WILL BE THE COOLEST DAY OVER THE NEXT SEVERAL. HIGH TEMPS WILL BE 5 TO 10 DEGREES COOLER IN MANY LOCATIONS. EXPECT MOSTLY CLEAR SKIES OVER THE AREA EXCEPT SOME CLOUDS LINGERING ACROSS THE EASTERN SAN GABRIEL VALLEY AND ADJACENT MOUNTAINS. THE UPPER LOW WILL BE SLOW TO PUSH EAST...BUT BY SUNDAY THE UPPER LOW WILL BE OVER NEVADA. THIS WILL ALLOW TEMPS TO RECOVER A FEW DEGREES AS HEIGHTS AND THICKNESS LVLS RECOVER BEHIND THE LOW. THERE WILL CONTINUE TO BE NIGHT THROUGH MORNING LOW CLOUDS INTO SUNDAY MORNING FOR MOST COAST AND VALLEY LOCATIONS AS WELL. .LONG TERM (MON-THU)... BOTH GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT THROUGH THE LONG TERM PERIOD. BY MONDAY...THE UPPER LOW CONTINUES TO PUSH EAST AND WEAKEN NEAR THE FOUR CORNERS REGION. BROAD NW FLOW WILL PERSIST OVER THE FORECAST AREA THROUGH AT LEAST TUESDAY BEFORE A STRONGER UPPER LEVEL RIDGE BEGINS TO NUDGE FARTHER EAST FROM THE EASTERN PAC BY WED AND THU. LOOK FOR A GRADUAL WARMING BOTH MONDAY AND TUESDAY WITH LOW CLOUDS LIMITED TO COASTAL AREAS. BY WED/THU THE COMBINATION OF A STRONGER RIDGE OVERHEAD AND WHAT LOOKS LIKE A WEAK TO MODERATE OFFSHORE GRADIENT SETS UP OVER LA/VTU COUNTIES. THEREFORE...EXPECT MORE SIGNIFICANT WARMING FOR COASTAL VALLEYS AND COASTAL AREAS. ITS STILL TO EARLY TO GET A HANDLE HOW STRONG WINDS WILL BE. BUT THIS COULD POSE SOME ISSUES FOR THE FIRE COMMUNITIES LATER NEXT WEEK DUE VERY LOW HUMIDITY LEVELS AND POTENTIAL OFFSHORE WINDY CONDITIONS. && .AVIATION...26/0555Z A RELATIVELY STRONG INVERSION WAS AROUND 500 FT DEEP NEAR LAX. TEMP WAS 19 DEGREES C AT THE BASE OF THE INVERSION. THE TOP OF THE INVERSION WAS AROUND 2100 FT. TEMP WAS 24 DEGREES C. N OF POINT CONCEPTION...MODERATE CONFIDENCE WITH 12Z TAF THROUGH 03Z SAT EVE WITH VFR CONDS. 30 PERCENT CHANCE FOR IFR/MVFR CONDS BETWEEN 10Z-16Z. THEN LOWER CONFIDENCE WITH TIMING OF MVFR/IFR SURGE INTO THE COAST AND VALLEYS. 50 PERCENT CHANCE FOR IFR CIGS AT KPRB AFTER 10Z THIS MORNING. S OF POINT CONCEPTION...MODERATE CONFIDENCE WITH 06Z TAFS. 30 PERCENT CHANCE FOR IFR CIGS AFTER 10Z THIS MORNING. HIGH CONFIDENCE FOR MORE WIDESPREAD STRATUS AFTER 06Z THIS EVENING. KLAX...MODERATELY HIGH CONFIDENCE WITH 06Z TAF FOR VFR CONDS. THERE IS A 30 PERCENT CHANCE THAT IFR/LIFR CIGS COULD DEVELOP AFTER 10Z EARLY THIS MORNING. KBUR...HIGH CONFIDENCE WITH 06Z TAF. 20 PERCENT CHANCE FOR IFR/LIFR CONDS AFTER 12Z THIS MORNING. && .MARINE...26/210 AM... FOR THE OUTER WATERS...HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS THROUGH EARLY THIS AFTERNOON. MODERATE CONFIDENCE IN GALE FORCE WINDS FROM MID-AFTERNOON TODAY THROUGH TONIGHT. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY...SO SMALL CRAFT CONDITIONS WILL BE LIKELY SATURDAY THROUGH SUNDAY...WITH A CHANCE OF GALE FORCE WINDS. FOR THE INNER WATERS...MODERATE TO HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS ACROSS WESTERN SECTIONS THIS AFTERNOON AND TONIGHT. FOR SATURDAY AND SUNDAY...GUSTY CONDITIONS WILL CONTINUE ACROSS WESTERN SECTIONS OF THE INNER WATERS...AND THERE IS A GOOD CHANCE OF SMALL CRAFT CONDITIONS DEVELOPING AGAIN SATURDAY/SUNDAY DURING THE AFTERNOON AND EVENING HOURS (ESPECIALLY ACROSS THE WESTERN PART OF THE SANTA BARBARA CHANNEL). && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...KAPLAN AVIATION/MARINE...RAT SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 25, 6:00 AM PDT, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT THU SEP 25 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-261300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT THU SEP 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT HIGH SURF 9 TO 11 FEET WITH LOCAL SETS TO 13 FEET TODAY DURING THE PEAK OF THE EVENT. SURF WILL SLOWLY DIMINISH LATE TONIGHT INTO EARLY FRIDAY MORNING. MAINLY AFFECTING NORTHWEST FACING BEACHES ALONG THE CENTRAL COAST. THERE WILL BE AN INCREASED CHANCE OF HIGH RIP CURRENT RISK. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY HIGH SURF WILL DIMINISH BY MID MORNING FRIDAY TO BELOW HIGH SURF ADVISORY THRESHOLDS. THERE WILL CONTINUE TO BE A CHANCE OF HIGH RIP CURRENT RISK...INCLUDING THE LOS ANGELES AND VENTURA COUNTY BEACHES. A GALE WATCH IS IN EFFECT FOR THE OUTER WATERS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:20 AM PDT | Small Craft Advisory | LOX | 49 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.